# SDR ASOA2014103011579

- Difficulty date: October 4, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT DECK SUPPORT ANGLE AT BS 280 IS CORRODED.  REMOVED COCKPIT FLOORBEAM ANGLE.  INSTALLED NEW COCKPIT FLOORBEAM ANGLE IAW SRM 51-42-06.  L
